Resolvents of elliptic boundary problems on conic manifolds

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We prove the existence of sectors of minimal growth for realizations of boundary value problems on conic manifolds under natural ellipticity conditions. Special attention is devoted to the clarification of the analytic structure of the resolvent.

Original languageEnglish (US)
Pages (from-to)257-315
Number of pages59
JournalCommunications in Partial Differential Equations
Volume32
Issue number2
DOIs
StatePublished - Feb 2007

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Resolvents of elliptic boundary problems on conic manifolds'. Together they form a unique fingerprint.

  • Cite this